# SDR CALA2013121200906

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 34,137 hours, 9,945 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST LT AC BUS IN FLIGHT, FLIGHT LEV 330.  RAN AC BUS OFF CHECK LIST IAW LP 4678422 FOR TROUBLESHOOTING.  FOUND WIRE NR 12 ON D1014B BROKE AT PIN.  REPLACED CONTACT IAW SWP 20-23-15.  PERFORMED OPERATIONAL TEST FOR LT IDG IAW AMM 24-11-00-710-801, ALL TESTED SATISFACTORY.
